# SDR SWIA2020010947566

- Difficulty date: November 15, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5755 · Spoilers
- Part: Keeper
- Condition: Corroded
- Location: Spoileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT HAND WING FLIGHT SPOILER INBOARD AND OUTBOARD HINGE BOLT KEEPER HARDWARE IS CORRODED. (C-CHECK) RO 01/07/2020  REMOVED AND INSTALLED NEW HARWARE ON R/H WING FLIGHT SPOILER INBOARD AND OUTBOAED HINGE BOLT KEEPERS (4EA BOLTS, 4EA WASHERS) REF CRJ 2OO SRM.
